RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 295, Pages 168–179 (Mi znsl1260)  

This article is cited in 7 scientific papers (total in 7 papers)

Remarks on regularity of weak solutions to the Navier–Stokes equations near the boundary

G. A. Seregin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We give a simple proof of the so-called $\varepsilon$-regularity of suitable weak solutions to the Navier–Stokes equations near the boundary.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 127:2, 1915–1922

Bibliographic databases:

UDC: 517
Received: 10.12.2002
Language: English

Citation: G. A. Seregin, “Remarks on regularity of weak solutions to the Navier–Stokes equations near the boundary”, Boundary-value problems of mathematical physics and related problems of function theory. Part 33, Zap. Nauchn. Sem. POMI, 295, POMI, St. Petersburg, 2003, 168–179; J. Math. Sci. (N. Y.), 127:2 (2005), 1915–1922

Citation in format AMSBIB
\Bibitem{Ser03}
\by G.~A.~Seregin
\paper Remarks on regularity of weak solutions to the Navier--Stokes equations near the boundary
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~33
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 295
\pages 168--179
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1983116}
\zmath{https://zbmath.org/?q=an:1083.35098}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 127
\issue 2
\pages 1915--1922
\crossref{https://doi.org/10.1007/s10958-005-0150-y}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1260
  • http://mi.mathnet.ru/eng/znsl/v295/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 132:3 (2006), 339–358  mathnet  crossref  mathscinet  zmath  elib
    2. Seregin G., “On smoothness of L-3,L-infinity-solutions to the Navier–Stokes equations up to boundary”, Math Ann, 332:1 (2005), 219–238  crossref  mathscinet  zmath  isi  elib  scopus
    3. J. Math. Sci. (N. Y.), 143:2 (2007), 2924–2935  mathnet  crossref  mathscinet  zmath  elib
    4. Suzuki T., “On partial regularity of suitable weak solutions to the Navier–Stokes equations in unbounded domains”, Manuscripta Math, 125:4 (2008), 471–493  crossref  mathscinet  zmath  isi  elib  scopus
    5. J. Math. Sci. (N. Y.), 166:1 (2010), 40–52  mathnet  crossref
    6. J. Math. Sci. (N. Y.), 178:3 (2011), 282–291  mathnet  crossref
    7. Liu J. Wang W., “Boundary Regularity Criteria For the 6D Steady Navier–Stokes and Mhd Equations”, J. Differ. Equ., 264:3 (2018), 2351–2376  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:172
    Full text:42
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019